Alert archive / North Dakota / Wind Advisories in 2024
Wind Advisory 1, NWS Bismarck, ND
NWS Bismarck, ND issued this wind advisory at Feb 16, 2024, 1:24 PM MST for 25 counties in North Dakota. It took effect at Feb 17, 2024, 8:00 AM MST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Feb 16, 2024, 1:24 PM MST (20:24 UTC)
- In effect from
- Feb 17, 2024, 8:00 AM MST
- Expired
- Feb 17, 2024, 5:00 PM MST
- In force
- 9 hr
- Issued by
- NWS Bismarck, ND
All 25 counties
Adams County, ND, Bottineau County, ND, Burke County, ND, Burleigh County, ND, Dickey County, ND, Dunn County, ND, Emmons County, ND, Foster County, ND, Grant County, ND, Hettinger County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McHenry County, ND, McIntosh County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Stark County, ND, Stutsman County, ND, Wells County, ND
The radar
The Bismarck radar (KBIS), 58 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 8.4 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 791 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
624 WWUS73 KBIS 162024 NPWBIS URGENT - WEATHER MESSAGE National Weather Service Bismarck ND 224 PM CST Fri Feb 16 2024 NDZ002>005-010>013-018>023-025-033>037-041-042-044>048-050-051- 170430- /O.NEW.KBIS.WI.Y.0001.240217T1500Z-240218T0000Z/ Burke-Renville-Bottineau-Rolette-Mountrail-Ward-McHenry-Pierce- Dunn-Mercer-Oliver-McLean-Sheridan-Wells-Foster-Stark-Morton- Burleigh-Kidder-Stutsman-Hettinger-Grant-Adams-Sioux-Emmons-Logan- La Moure-McIntosh-Dickey- Including the cities of Underwood, Gackle, Mandan, Carson, Columbus, Sherwood, Killdeer, Drake, Steele, St. John, Hazen, Napoleon, Solen, Ellendale, Jamestown, Velva, Linton, Stanley, Harvey, Wishek, Oakes, New Town, Rolette, Portal, Minot, Glenburn, Wilton, Mott, Tappen, Hettinger, Mohall, New England, Fessenden, Lignite, Dunseith, Edgeley, Bottineau, Beulah, Dickinson, Turtle Lake, Rolla, Goodrich, Elgin, Washburn, Kulm, New Leipzig, Fort Yates, Selfridge, Center, Rugby, Garrison, Towner, Halliday, Powers Lake, Bismarck, Lamoure, Mcclusky, Bowbells, Parshall, Shell Valley, Ashley, Carrington, and Strasburg 224 PM CST Fri Feb 16 2024 /124 PM MST Fri Feb 16 2024/ ...WIND ADVISORY IN EFFECT FROM 9 AM CST /8 AM MST/ TO 6 PM CST /5 PM MST/ SATURDAY... * WHAT...West winds of 30 mph with gusts up to 50 mph expected. * WHERE...Central and parts of western North Dakota. * WHEN...From 9 AM CST /8 AM MST/ to 6 PM CST /5 PM MST/ Saturday. * IMPACTS...Objects left unsecured outside will be blown around. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution. Winds this strong can make driving difficult, especially for high profile vehicles. && $$ Jones
7 follow-up statements
239 WWUS73 KBIS 170100 NPWBIS URGENT - WEATHER MESSAGE National Weather Service Bismarck ND 700 PM CST Fri Feb 16 2024 NDZ002>005-010>013-018>023-025-033>037-041-042-044>048-050-051- 170900- /O.CON.KBIS.WI.Y.0001.240217T1500Z-240218T0000Z/ Burke-Renville-Bottineau-Rolette-Mountrail-Ward-McHenry-Pierce- Dunn-Mercer-Oliver-McLean-Sheridan-Wells-Foster-Stark-Morton- Burleigh-Kidder-Stutsman-Hettinger-Grant-Adams-Sioux-Emmons-Logan- La Moure-McIntosh-Dickey- Including the cities of Carson, Mohall, Turtle Lake, Mcclusky, Gackle, Beulah, Sherwood, Ellendale, Rugby, Washburn, Dickinson, Columbus, Bismarck, Carrington, Solen, Napoleon, Killdeer, Jamestown, Oakes, Rolla, Drake, Steele, Tappen, Goodrich, Hettinger, Lignite, Garrison, Center, Fessenden, Elgin, Rolette, Lamoure, Fort Yates, Minot, Kulm, Wishek, New England, Bowbells, Hazen, Mandan, St. John, Wilton, Glenburn, Stanley, Halliday, Dunseith, Harvey, New Leipzig, Selfridge, Parshall, Portal, Shell Valley, New Town, Underwood, Mott, Bottineau, Linton, Edgeley, Ashley, Towner, Powers Lake, Velva, and Strasburg 700 PM CST Fri Feb 16 2024 /600 PM MST Fri Feb 16 2024/ ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM CST /8 AM MST/ TO 6 PM CST /5 PM MST/ SATURDAY... * WHAT...West winds around 30 mph with gusts up to 50 mph expected. * WHERE...Central and parts of western North Dakota. * WHEN...From 9 AM CST /8 AM MST/ to 6 PM CST /5 PM MST/ Saturday. * IMPACTS...Objects left unsecured outside will be blown around. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution. Winds this strong can make driving difficult, especially for high profile vehicles. && $$ Hollan
162 WWUS73 KBIS 170412 NPWBIS URGENT - WEATHER MESSAGE National Weather Service Bismarck ND 1012 PM CST Fri Feb 16 2024 NDZ002>005-010>013-018>023-025-033>037-041-042-044>048-050-051- 171215- /O.CON.KBIS.WI.Y.0001.240217T1500Z-240218T0000Z/ Burke-Renville-Bottineau-Rolette-Mountrail-Ward-McHenry-Pierce- Dunn-Mercer-Oliver-McLean-Sheridan-Wells-Foster-Stark-Morton- Burleigh-Kidder-Stutsman-Hettinger-Grant-Adams-Sioux-Emmons-Logan- La Moure-McIntosh-Dickey- Including the cities of Carson, Mohall, Turtle Lake, Mcclusky, Gackle, Beulah, Sherwood, Ellendale, Rugby, Washburn, Dickinson, Columbus, Bismarck, Carrington, Solen, Napoleon, Killdeer, Jamestown, Oakes, Rolla, Drake, Steele, Tappen, Goodrich, Hettinger, Lignite, Garrison, Center, Fessenden, Elgin, Rolette, Lamoure, Fort Yates, Minot, Kulm, Wishek, New England, Bowbells, Hazen, Mandan, St. John, Wilton, Glenburn, Stanley, Halliday, Dunseith, Harvey, New Leipzig, Selfridge, Parshall, Portal, Shell Valley, New Town, Underwood, Mott, Bottineau, Linton, Edgeley, Ashley, Towner, Powers Lake, Velva, and Strasburg 1012 PM CST Fri Feb 16 2024 /912 PM MST Fri Feb 16 2024/ ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM CST /8 AM MST/ TO 6 PM CST /5 PM MST/ SATURDAY... * WHAT...West winds around 30 mph with gusts up to 50 mph expected. * WHERE...Central and parts of western North Dakota. * WHEN...From 9 AM CST /8 AM MST/ to 6 PM CST /5 PM MST/ Saturday. * IMPACTS...Objects left unsecured outside will be blown around. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution. Winds this strong can make driving difficult, especially for high profile vehicles. && $$ Hollan
741 WWUS73 KBIS 171038 NPWBIS URGENT - WEATHER MESSAGE National Weather Service Bismarck ND 438 AM CST Sat Feb 17 2024 NDZ002>005-010>013-018>023-025-033>037-041-042-044>048-050-051- 171845- /O.CON.KBIS.WI.Y.0001.240217T1500Z-240218T0000Z/ Burke-Renville-Bottineau-Rolette-Mountrail-Ward-McHenry-Pierce- Dunn-Mercer-Oliver-McLean-Sheridan-Wells-Foster-Stark-Morton- Burleigh-Kidder-Stutsman-Hettinger-Grant-Adams-Sioux-Emmons-Logan- La Moure-McIntosh-Dickey- Including the cities of Portal, Glenburn, Carson, St. John, Killdeer, Steele, Velva, Powers Lake, Dickinson, Minot, New Leipzig, Elgin, New Town, Mcclusky, Kulm, Towner, Fessenden, Lamoure, Center, Goodrich, Mott, Rugby, Stanley, Mandan, Selfridge, Wilton, Hettinger, Sherwood, Turtle Lake, Jamestown, Napoleon, Gackle, Fort Yates, Washburn, Bismarck, Edgeley, Parshall, New England, Halliday, Oakes, Wishek, Ellendale, Tappen, Bowbells, Ashley, Harvey, Strasburg, Hazen, Drake, Garrison, Bottineau, Linton, Shell Valley, Carrington, Solen, Lignite, Beulah, Columbus, Underwood, Dunseith, Mohall, Rolla, and Rolette 438 AM CST Sat Feb 17 2024 /338 AM MST Sat Feb 17 2024/ ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM CST /8 AM MST/ THIS MORNING TO 6 PM CST /5 PM MST/ THIS EVENING... * WHAT...West winds around 30 mph with gusts up to 50 mph expected. * WHERE...Central and parts of western North Dakota. * WHEN...From 9 AM CST /8 AM MST/ this morning to 6 PM CST /5 PM MST/ this evening. * IMPACTS...Objects left unsecured outside will be blown around. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution. Winds this strong can make driving difficult, especially for high profile vehicles. && $$ Heinert
158 WWUS73 KBIS 171600 NPWBIS URGENT - WEATHER MESSAGE National Weather Service Bismarck ND 1000 AM CST Sat Feb 17 2024 NDZ002>005-010>013-018>023-025-033>037-041-042-044>048-050-051- 180000- /O.CON.KBIS.WI.Y.0001.000000T0000Z-240218T0000Z/ Burke-Renville-Bottineau-Rolette-Mountrail-Ward-McHenry-Pierce- Dunn-Mercer-Oliver-McLean-Sheridan-Wells-Foster-Stark-Morton- Burleigh-Kidder-Stutsman-Hettinger-Grant-Adams-Sioux-Emmons-Logan- La Moure-McIntosh-Dickey- Including the cities of Columbus, Wishek, Elgin, Hettinger, Fessenden, Steele, Jamestown, Strasburg, New Town, Mohall, Tappen, Rugby, Lamoure, Wilton, Ashley, Stanley, Sherwood, Dunseith, Portal, Underwood, Goodrich, Edgeley, Glenburn, Minot, Center, Powers Lake, Towner, Shell Valley, Bottineau, Washburn, Carson, Solen, New Leipzig, Rolette, Halliday, Dickinson, Beulah, Gackle, Parshall, Harvey, Linton, Killdeer, Mcclusky, Lignite, Mandan, Oakes, Kulm, Rolla, Mott, Drake, Fort Yates, Selfridge, Garrison, Bowbells, St. John, New England, Velva, Ellendale, Bismarck, Napoleon, Hazen, Turtle Lake, and Carrington 1000 AM CST Sat Feb 17 2024 /900 AM MST Sat Feb 17 2024/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS EVENING... * WHAT...West winds around 30 mph with gusts up to 50 mph expected. * WHERE...Central and parts of western North Dakota. * WHEN...Until 6 PM CST /5 PM MST/ this evening. * IMPACTS...Objects left unsecured outside will be blown around. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution. Winds this strong can make driving difficult, especially for high profile vehicles. && $$ Hamilton
084 WWUS73 KBIS 171755 NPWBIS URGENT - WEATHER MESSAGE National Weather Service Bismarck ND 1155 AM CST Sat Feb 17 2024 NDZ002>005-010>013-018>023-025-033>037-041-042-044>048-050-051- 180000- /O.CON.KBIS.WI.Y.0001.000000T0000Z-240218T0000Z/ Burke-Renville-Bottineau-Rolette-Mountrail-Ward-McHenry-Pierce- Dunn-Mercer-Oliver-McLean-Sheridan-Wells-Foster-Stark-Morton- Burleigh-Kidder-Stutsman-Hettinger-Grant-Adams-Sioux-Emmons-Logan- La Moure-McIntosh-Dickey- Including the cities of Columbus, Wishek, Elgin, Hettinger, Fessenden, Steele, Jamestown, Strasburg, New Town, Mohall, Tappen, Rugby, Lamoure, Wilton, Ashley, Stanley, Sherwood, Dunseith, Portal, Underwood, Goodrich, Edgeley, Glenburn, Minot, Center, Powers Lake, Towner, Shell Valley, Bottineau, Washburn, Carson, Solen, New Leipzig, Rolette, Halliday, Dickinson, Beulah, Gackle, Parshall, Harvey, Linton, Killdeer, Mcclusky, Lignite, Mandan, Oakes, Kulm, Rolla, Mott, Drake, Fort Yates, Selfridge, Garrison, Bowbells, St. John, New England, Velva, Ellendale, Bismarck, Napoleon, Hazen, Turtle Lake, and Carrington 1155 AM CST Sat Feb 17 2024 /1055 AM MST Sat Feb 17 2024/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS EVENING... * WHAT...West winds around 30 mph with gusts up to 50 mph expected. * WHERE...Central and parts of western North Dakota. * WHEN...Until 6 PM CST /5 PM MST/ this evening. * IMPACTS...Objects left unsecured outside will be blown around. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution. Winds this strong can make driving difficult, especially for high profile vehicles. && $$ Hamilton
400 WWUS73 KBIS 172108 NPWBIS URGENT - WEATHER MESSAGE National Weather Service Bismarck ND 308 PM CST Sat Feb 17 2024 NDZ002>005-010>013-018>023-025-033>037-041-042-044>048-050-051- 180000- /O.CON.KBIS.WI.Y.0001.000000T0000Z-240218T0000Z/ Burke-Renville-Bottineau-Rolette-Mountrail-Ward-McHenry-Pierce- Dunn-Mercer-Oliver-McLean-Sheridan-Wells-Foster-Stark-Morton- Burleigh-Kidder-Stutsman-Hettinger-Grant-Adams-Sioux-Emmons-Logan- La Moure-McIntosh-Dickey- Including the cities of Columbus, Wishek, Elgin, Hettinger, Fessenden, Steele, Jamestown, Strasburg, New Town, Mohall, Tappen, Rugby, Lamoure, Wilton, Ashley, Stanley, Sherwood, Dunseith, Portal, Underwood, Goodrich, Edgeley, Glenburn, Minot, Center, Powers Lake, Towner, Shell Valley, Bottineau, Washburn, Carson, Solen, New Leipzig, Rolette, Halliday, Dickinson, Beulah, Gackle, Parshall, Harvey, Linton, Killdeer, Mcclusky, Lignite, Mandan, Oakes, Kulm, Rolla, Mott, Drake, Fort Yates, Selfridge, Garrison, Bowbells, St. John, New England, Velva, Ellendale, Bismarck, Napoleon, Hazen, Turtle Lake, and Carrington 308 PM CST Sat Feb 17 2024 /208 PM MST Sat Feb 17 2024/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS EVENING... * WHAT...West winds around 30 mph with gusts up to 50 mph expected. * WHERE...Central and parts of western North Dakota. * WHEN...Until 6 PM CST /5 PM MST/ this evening. * IMPACTS...Objects left unsecured outside will be blown around. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution. Winds this strong can make driving difficult, especially for high profile vehicles. && $$ Hamilton
105 WWUS73 KBIS 172342 NPWBIS URGENT - WEATHER MESSAGE National Weather Service Bismarck ND 542 PM CST Sat Feb 17 2024 NDZ002>005-010>013-018>023-025-033>037-041-042-044>048-050-051- 180045- /O.EXP.KBIS.WI.Y.0001.000000T0000Z-240218T0000Z/ Burke-Renville-Bottineau-Rolette-Mountrail-Ward-McHenry-Pierce- Dunn-Mercer-Oliver-McLean-Sheridan-Wells-Foster-Stark-Morton- Burleigh-Kidder-Stutsman-Hettinger-Grant-Adams-Sioux-Emmons-Logan- La Moure-McIntosh-Dickey- Including the cities of Towner, Napoleon, Carson, Bowbells, Center, Steele, Lignite, Stanley, Mcclusky, Oakes, Linton, Lamoure, Kulm, Beulah, Portal, Gackle, Mohall, Tappen, Hettinger, Dunseith, Sherwood, Powers Lake, Turtle Lake, Rolette, Fort Yates, Ashley, Rolla, Rugby, Harvey, Jamestown, Hazen, Garrison, Mott, New England, Edgeley, Wilton, Carrington, Goodrich, Minot, Wishek, Dickinson, Glenburn, Halliday, Washburn, Underwood, Selfridge, New Town, Velva, Parshall, Shell Valley, Fessenden, Columbus, Drake, Killdeer, Mandan, Strasburg, New Leipzig, Elgin, St. John, Solen, Ellendale, Bottineau, and Bismarck 542 PM CST Sat Feb 17 2024 /442 PM MST Sat Feb 17 2024/ ...WIND ADVISORY WILL EXPIRE AT 6 PM CST /5 PM MST/ THIS EVENING... Winds will continue to gradually diminish through this evening. Therefore, the wind advisory will be allowed to expire. $$ Schild
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at Feb 16, 10:51 AM MST, 2 hours 33 minutes earlier. Its key messages:
- Cold/below seasonal normal temperatures will continue today. Wind chills will be near 25 below across portions of northern North Dakota this morning. Winds will be breezy out of the northwest during the day, with gusts to around 30 mph.
- Gusty westerly winds (peak gusts to around 50 mph) are forecast for Saturday, with the strongest winds across the central and eastern parts of the state.
- Above normal temperatures and mainly dry conditions can be expected starting on Saturday and continuing through next week.
Area forecast discussion, Feb 16, 10:51 AM MST, 2 hours 33 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 1151 AM CST Fri Feb 16 2024 .KEY MESSAGES... - Cold/below seasonal normal temperatures will continue today. Wind chills will be near 25 below across portions of northern North Dakota this morning. Winds will be breezy out of the northwest during the day, with gusts to around 30 mph. - Gusty westerly winds (peak gusts to around 50 mph) are forecast for Saturday, with the strongest winds across the central and eastern parts of the state. - Above normal temperatures and mainly dry conditions can be expected starting on Saturday and continuing through next week. && .UPDATE... Issued at 1151 AM CST Fri Feb 16 2024 As the high pressure to our southwest continues sliding east, the tightening pressure gradient is beginning to product breezy northwest winds across the area. With temperatures in the single digits to lower teens, wind chills are still below zero, with not much improvement expected through the rest of the day. Cloud cover is increasing from northwest to southeast, so freshened up sky cover in line with latest trends, otherwise going forecast looks good. .UPDATE... Issued at 940 AM CST Fri Feb 16 2024 Surface high pressure was centered in southeast Montana, with a swath of low stratus on the northeast side of the low extending through southwest North Dakota. Daytime satellite imagery shows some dissipation on the eastern edge, and no flurries have been observed over the past couple of hours, so will not extend mention of flurries. Another area of clouds is moving south from the southern Canadian Prairies. Current wind chills generally range from 5 to 15 below zero, with temperatures mostly in the single digits above zero. Winds are expected to become breezy this afternoon, keeping wind chills in the single digits at most. No big changes with this update. .UPDATE... Issued at 615 AM CST Fri Feb 16 2024 Adjusted sky cover again based on latest satellite imagery, along with keeping flurries in across the southwest for a few more hours this morning. Otherwise there were no changes from the previous forecast. && .DISCUSSION... Issued at 425 AM CST Fri Feb 16 2024 Currently, large area of upper level low pressure remains over the Hudson Bay region with a zonal flow regime over the southern CONUS. S/WV trough swinging south through the Northern Plains region this morning, bringing areas of low level stratus and flurries to parts of the CWA, mainly west and south. Cold air associated with the upper low surged south into the region over the past 24 hours, with temperatures early this morning ranging from around 10 below far north central to the single digits above farther south. Only a handful of observations have reached wind chill criteria north, thus no headlines. Areas of low clouds continue to push south behind the aforementioned wave, with flurries within the stratus at times this morning. Surface high pressure off to our northwest will develop south/southeast today across the Northern High Plains and far western South Dakota. Cold boundary layer persists with daytime highs well below normal for mid-February, with highs today ranging in the teens to lower 20s. The placement of the surface high coupled with a decent pressure gradient will result in breezy west/northwesterly winds during the day today, with peak gusts to around 30 mph as suggested by sounding analysis via BUFKIT. Thus a cold/blustery day with wind chills struggling to climb north of zero this afternoon. Flow aloft remains robust out of the north/northwest tonight into the day Saturday with long wave troughing over eastern North America and a ridge building to our west across the Rockies. The ridge will promote WAA tonight into Saturday over western and central areas of the state, while neutral to even CAA is favored over eastern areas of ND. Expect breezy to windy conditions tonight as a mid level jet streak approaches the region, with winds increasing during the day Saturday as the jet streak passes through the area and as the boundary layer height increases, allowing some of these winds to mix to the surface. NAM/GFS sounding analysis suggests we will be at or slightly above wind advisory criteria Sat morning/afternoon for all but far western ND, with peak gusts ranging from 40-45 knots. Will continue to mention this in the HWO. With the WAA and degree of mixing, high temperatures Saturday warm by 15-20 degrees compared to Friday. Flow aloft Sunday into next week will be quasi-zonal, with minimal precipitation chances (less than 15 percent) due to the lack of any stronger wave moving near our area. Normal high temperatures during this timeframe are in the mid 20s to around 30, with NBM guidance (25th percentiles and above) strongly suggesting above normal temperatures any given day next week. && .AVIATION /18Z TAFS THROUGH 18Z SATURDAY/... Issued at 1151 AM CST Fri Feb 16 2024 VFR conditions are expected through the TAF period. The main concern will be winds, with breezy northwest winds this afternoon. Winds are expected to stay elevated overnight, shifting to become more westerly, before increasing further after 12Z Saturday. Expect the strongest winds in the James River Valley, with gusts of 40 knots possible at KJMS. We did include LLWS at all terminals with this update, starting first at KMOT at 10Z before expanding to other terminals and continuing through the end of the TAF period. && .BIS WATCHES/WARNINGS/ADVISORIES... None. && UPDATE...Jones DISCUSSION...NH AVIATION...Jones
Hazardous weather outlook, Feb 16, 10:41 AM MST, 2 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Bismarck ND 1141 AM CST Fri Feb 16 2024 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-171745- Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward- McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells- Foster-Golden Valley-Billings-Stark-Morton-Burleigh-Kidder- Stutsman-Slope-Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan- La Moure-McIntosh-Dickey- 1141 AM CST Fri Feb 16 2024 /1041 AM MST Fri Feb 16 2024/ This Hazardous Weather Outlook is for portions of north central North Dakota, northwest North Dakota, south central North Dakota, southeast North Dakota, and southwest North Dakota. .DAY ONE...This Afternoon and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Strong west to northwest winds are possible on Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. MEJ
Nearby
Wind Advisories in North Dakota, 2024Every wind advisory in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.